# SDR FDEA201406121416

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STRINGER 1080 TO 1180 BL0 CORRODED.  REPLACE SEAT TRACK AT STRINGER 1080 TO 1180 BL0.  SEAT TRACK AT STRINGER 1080 TO 1180 BL0, REMOVED, FABRICATED & INSTALLED IAW SRM 51-40-02 IAW DWG 657N3351.  MAJOR REPAIR CARRIED OUT, CAT A SEE ATTACHED JPF PAGES 1-3, STAGES 1-5 FOR DETAILS.
